# SDR SWIA200514543

- Difficulty date: February 9, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 25,636 hours, 36,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUR FLOOR LEVEL EMERGENCY LIGHTS OUT.  RECONNECTED LIGHT CONNECTOR UNDER FLOOR AT SEAT 3A, OPERATIONAL CHECKS NORMAL.
